# SDR VNAA2012040800004

- Difficulty date: April 8, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 19,607 hours, 20,167 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 7682743
- Part serial: 1925
- Condition: Failed
- Location: Fuel Qty Ind
- Part time: 19,616 hours, 20,175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT AND TOTAL FUEL QUANTITY INDICATION WENT TO AMBER DASHES IN CRUISE AND RETURNED ON APPROACH.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FUEL QUANTITY INDICATING SYSTEM, REMOVED AND REPLACED NUMBER SIX (6) LEFT PROBE AND PERFORMED CHECKS USING MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
